BibTeX record: journals/jsyml/Landraitis77

download as .bib file

@article{DBLP:journals/jsyml/Landraitis77,
  author    = {Charles Landraitis},
  title     = {Definability in Well Quasi-Ordered Sets of Structures},
  journal   = {J. Symb. Log.},
  year      = {1977},
  volume    = {42},
  number    = {2},
  pages     = {289--291},
  url       = {http://dx.doi.org/10.2307/2272132},
  doi       = {10.2307/2272132},
  timestamp = {Tue, 21 Oct 2014 06:10:50 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jsyml/Landraitis77},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}